Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having itchy skin all over body. Itching increased after treatment. What is the problem?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I have itchy skin from feet,legs,arms,hands,and upper chest. When I itch it sometimes burns and I have noticed flesh looking bumps all over my body. I thought it was scabies and had a prescription called in for me. Started my first treatment and it seemed to increase the itching and also at night time seemed even more impossible to sleep because I would itch all over. So I do not think it is scabies but now have no clue
Posted Sun, 5 Aug 2012 in Skin Hair and Nails
Answered by Dr. Ram Choudhary 3 hours later

Welcome to healthcare magic!

The kind of distribution, night time flare up, and the characteristic lesions I can see in your attached photo leaves no doubt that it must be Scabies.
Another bleak possibility is miliaria if you work in a sweating hot environment with dust exposure all the while.
You are allergic to Permethrin that is also unlikely but any way avoid it.
Instead apply GBHC-Gamma Benzene hexachloride(Gamaxen/Lindane) for three days at nights, Keep applied for 6hours then thoroughly wash, it is a poison so avoid exposure to eyes and face- scabies does not infect face either.
You should also take levocetirizine 5mg for 7days meanwhile.
You must boil your cloth and linen and dry them in sunlight with inside out to kill the insect to avoid reinfection.

I hope this advise would be helpful for you.

Still if you have any queries or doubts, please write me back,
I would be happy to solve them.

Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor